# SDR SWAA2021021949417

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 73,243 hours, 43,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT SIGN CAME LOOSE.  VERIFIED ALL EXIT SIGNS AT OVERWING EXITS ARE SECURE AND OPERATING NORMALLY.  REF AMM 33-51-01.  AIRCRAFT OK FOR SERVICE.
